# SDR AALA202305022107

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 89,701 hours, 11,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: FLIGHT DECK CREW REST DOOR EXTREMELY DIFFICULT TO OPEN WHEN AIRCRAFT IS ON THE GROUND DEPRESSURIZED. ADJUSTED CREW REST DOOR LATCH.
